Population dynamics control in regard to minimizing the time necessary for the regeneration of a biomass taken away from the population
M2AN - Modélisation mathématique et analyse numérique, Volume 24 (1990) no. 6, pp. 681-691.
@article{M2AN_1990__24_6_681_0,
     author = {Bainov, D. D. and Dishliev, A. B.},
     title = {Population dynamics control in regard to minimizing the time necessary for the regeneration of a biomass taken away from the population},
     journal = {M2AN - Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {681--691},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {24},
     number = {6},
     year = {1990},
     zbl = {0708.92023},
     mrnumber = {1080713},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1990__24_6_681_0/}
}
TY  - JOUR
AU  - Bainov, D. D.
AU  - Dishliev, A. B.
TI  - Population dynamics control in regard to minimizing the time necessary for the regeneration of a biomass taken away from the population
JO  - M2AN - Modélisation mathématique et analyse numérique
PY  - 1990
DA  - 1990///
SP  - 681
EP  - 691
VL  - 24
IS  - 6
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1990__24_6_681_0/
UR  - https://zbmath.org/?q=an%3A0708.92023
UR  - https://www.ams.org/mathscinet-getitem?mr=1080713
LA  - en
ID  - M2AN_1990__24_6_681_0
ER  - 
%0 Journal Article
%A Bainov, D. D.
%A Dishliev, A. B.
%T Population dynamics control in regard to minimizing the time necessary for the regeneration of a biomass taken away from the population
%J M2AN - Modélisation mathématique et analyse numérique
%D 1990
%P 681-691
%V 24
%N 6
%I AFCET - Gauthier-Villars
%C Paris
%G en
%F M2AN_1990__24_6_681_0
Bainov, D. D.; Dishliev, A. B. Population dynamics control in regard to minimizing the time necessary for the regeneration of a biomass taken away from the population. M2AN - Modélisation mathématique et analyse numérique, Volume 24 (1990) no. 6, pp. 681-691. http://www.numdam.org/item/M2AN_1990__24_6_681_0/

[1] A. B. Dishliev, D. D. Bainov (1988), Continuous dependence of the solution of a System of differential equations with impulses on the initial condition and a parameter in the presence of beating, Int. J. Systems sci., Vol. 19, No. 5, 669-682. | MR | Zbl

[2] A. B. Dishliev, D. D. Bainov (1988), Continuous dependence of the solution of a System of differential equations with impulses on the impulse hypersurfaces, J. of Math. Analysis and Applications, Vol. 135, No. 2, 369-389. | MR | Zbl

[3] V. Lakshmikantham, Liu Xinzhi (1989), On quasi stability for impulsive differential systems, J. of Nonlinear Analysis (to appear). | Zbl

[4] V. D. Mil'Man, A. D. Myshkis (1960), On the stability of motion in the presence of impulses, Sib. Math. J., Vol. 1, No. 2, 233-237 (in Russian). | MR

[5] I. P. Natanson (1957), Theory of the Functions of a Real Variable, State Edition of Technico-Theoretical Literature, Second Ed., 581 p. (in Russian). | MR